# SDR AALA20130226015

- Difficulty date: February 25, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N792AN
- Make and model: Boeing 777223
- Aircraft serial: 30253
- Aircraft time: 50,857 hours, 6,636 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD TOURIST CLASS SECTION EMERGENCY PATH LIGHTS INOPERATIVE.  REPLACED RIGHT NUMBER 3 DOOR BATTERY PACK.  OPS CHECK NORMAL.
